Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ q$-tensor space and $ q$-Weyl modules


Authors: Richard Dipper and Gordon James
Journal: Trans. Amer. Math. Soc. 327 (1991), 251-282
MSC: Primary 20G05; Secondary 20C30
DOI: https://doi.org/10.1090/S0002-9947-1991-1012527-1
MathSciNet review: 1012527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the irreducible representations of the $ q$-Schur algebra, motivated by the fact that these representations give all the irreducible representations of $ G{L_n}(q)$ in the nondescribing characteristic. The irreducible polynomial representations of the general linear groups in the describing characteristic are a special case of this construction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05, 20C30

Retrieve articles in all journals with MSC: 20G05, 20C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1012527-1
Article copyright: © Copyright 1991 American Mathematical Society